International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1999 / Article

Open Access

Volume 22 |Article ID 830989 | https://doi.org/10.1155/S0161171299221096

Young Jin Suh, Juan De Dios Pérez, "On real hypersurfaces in quaternionic projective space with 𝒟-recurrent second fundamental tensor", International Journal of Mathematics and Mathematical Sciences, vol. 22, Article ID 830989, 9 pages, 1999. https://doi.org/10.1155/S0161171299221096

On real hypersurfaces in quaternionic projective space with 𝒟-recurrent second fundamental tensor

Received05 May 1997
Revised16 Oct 1997

Abstract

In this paper, we give a complete classification of real hypersurfaces in a quaternionic projective space QPm with 𝒟-recurrent second fundamental tensor under certain condition on the orthogonal distribution 𝒟.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views58
Downloads243
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.